WEAK CONVERGENCE THEOREM BY A MODIFIED EXTRAGRADIENT METHOD FOR VARIATIONAL INCLUSIONS,VARIATIONAL INEQUALITIES AND FIXED POINT PROBLEMS

被引:0
|
作者
Ceng, Lu-Chuan [1 ,2 ]
Guu, Sy-Ming [3 ]
Yao, Jen-Chih [4 ,5 ]
机构
[1] Shanghai Normal Univ, Dept Math, Shanghai 200234, Peoples R China
[2] Sci Comp Key Lab Shanghai Univ, Shanghai 200041, Peoples R China
[3] Chang Gung Univ, Sch Business, Coll Management, Tao Yuan 333, Taiwan
[4] Kaohsiung Med Univ, Ctr Gen Educ, Kaohsiung 807, Taiwan
[5] Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 804, Taiwan
基金
美国国家科学基金会;
关键词
Variational inclusion; variational inequality; nonexpansive mapping; inverse strongly monotone mapping; maximal monotone mapping; weak convergence; NONEXPANSIVE-MAPPINGS; INCLUSIONS; OPERATORS;
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, we investigate the problem of finding common solutions of variational inclusions, variational inequalities and fixed point problems in real Hilbert spaces. Motivated by Nadezhkina and Takahashi's extragradient method [N. Nadezhkina, W. Takahashi, Weak convergence theorem by an extragradient method for nonexpansive mappings and monotone mappings, J. Optim. Theory Appl. 128 (2006) 191-201], we propose and analyze a modified extragradient algorithm for finding common solutions. It is proven that three sequences generated by this algorithm converge weakly to the same common solution under very mild conditions by virtue of the Opial condition of Hilbert spaces, the demi-closedness principle for nonexpansive mappings and the coincidence of solutions of variational inequalities with zeros of maximal monotone operators.
引用
收藏
页码:21 / 31
页数:11
相关论文
共 50 条
  • [1] Weak Convergence Theorem by an Extragradient Method for Variational Inequality, Equilibrium and Fixed Point Problems
    Jaiboon, C.
    Kumam, P.
    Humphries, U. W.
    [J]. BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2009, 32 (02) : 173 - 185
  • [2] WEAK CONVERGENCE THEOREM BY A NEW EXTRAGRADIENT METHOD FOR FIXED POINT PROBLEMS AND VARIATIONAL INEQUALITY PROBLEMS
    Karahan, Bulletibrahim
    Ozdemir, Murat
    [J]. COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, 2014, 63 (01): : 43 - 53
  • [3] MANN TYPE HYBRID EXTRAGRADIENT METHOD FOR VARIATIONAL INEQUALITIES, VARIATIONAL INCLUSIONS AND FIXED POINT PROBLEMS
    Ceng, L. -C.
    Ansari, Q. H.
    Wong, M. M.
    Yao, J. -C.
    [J]. FIXED POINT THEORY, 2012, 13 (02): : 403 - 422
  • [4] Strong convergence theorem by an extragradient method for fixed point problems and variational inequality problems
    Zeng, Lu-Chuan
    Yao, Jen-Chih
    [J]. TAIWANESE JOURNAL OF MATHEMATICS, 2006, 10 (05): : 1293 - 1303
  • [5] Hybrid Extragradient Iterative Algorithms for Variational Inequalities, Variational Inclusions, and Fixed-Point Problems
    Ceng, Lu-Chuan
    Wen, Ching-Feng
    [J]. JOURNAL OF APPLIED MATHEMATICS, 2012,
  • [6] Strong convergence theorem by a hybrid extragradient-like approximation method for variational inequalities and fixed point problems
    Lu-Chuan Ceng
    Nicolas Hadjisavvas
    Ngai-Ching Wong
    [J]. Journal of Global Optimization, 2010, 46 : 635 - 646
  • [7] Strong convergence theorem by a hybrid extragradient-like approximation method for variational inequalities and fixed point problems
    Ceng, Lu-Chuan
    Hadjisavvas, Nicolas
    Wong, Ngai-Ching
    [J]. JOURNAL OF GLOBAL OPTIMIZATION, 2010, 46 (04) : 635 - 646
  • [8] Modified extragradient algorithms for solving monotone variational inequalities and fixed point problems
    Zhao, Xiaopeng
    Yao, Yonghong
    [J]. OPTIMIZATION, 2020, 69 (09) : 1987 - 2002
  • [9] MODIFIED INERTIAL SUBGRADIENT EXTRAGRADIENT ALGORITHMS FOR VARIATIONAL INEQUALITIES AND FIXED POINT PROBLEMS
    Wu, Danfeng
    Zhu, Li-Jun
    Shan, Zhuang
    Wei, Haicheng
    [J]. JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2021, 22 (01) : 97 - 106
  • [10] Weak Convergence of an Iterative Method for Pseudomonotone Variational Inequalities and Fixed-Point Problems
    Ceng, L. C.
    Teboulle, M.
    Yao, J. C.
    [J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2010, 146 (01) : 19 - 31